# SDR SWAA2020100519511

- Difficulty date: September 8, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, DENTS IN THE FLIGHT DECK FLOOR.  LOCATED FWD OF PANEL 211AF STA 250 TO STA 257 LBB 11 TO RBL 11 APPROX, MARKED.  REPAIRED PER EA 1-A53-33179.
